## **TPC Schedule**

To access the room, click the room link for the morning or afternoon for your theme (column) \*\* The updated schedule with links will be sent out Feb 21st to all registrants.

All abstracts are available on the TPC website: www.tru.ca/tpc

Note: only the teams meeting creator can make breakout rooms; for breakout room assistance, please ask your room host.

8:45am	Welcome – hosted by TPC Co-Chairs Shari Caputo & Carol Sparkes <live link="" steam=""></live>						
	Elder Diena Jules (Live), President Brett Fairbairn (Video), CELT Director Catharine Dishke Hondzel (Video), Conference Announcements						
9:00 -10:30am	Making the Most of Teaching and Learning will feature keynote speaker Dr. Marianne Ignace. (Same link as welcome)						
10:30-10:40	Coffee Break (welcome to join a room early or time away from the screen)						
Theme + Room	Inclusivity & Diversity	Increasing Resilience	Insightful Reflection	Inspirational Creativity	Interconnected & Open		
Link	Morning link	Morning link	Morning link	Morning link	Morning link		
Morning	Mridula Sharma	Shari Caputo	Lorraine Weaver	Dian Henderson	Catherine Tatarniuk		
Room Host							
10:40-11:20 Long (40 min)	Do you see me or my colour? Inclusivity of Patient Care (Arleigh Bell & Amna Qazi, TRU)	Faculty Resilience through Heart Math's "The Resilience Advantage" Program (Kent Watson, TRU)	Learners' affective and metacognitive tendencies in synchronous computer mediated communication (Jason Ji, TRU) (20 min)	Lessons from a Dry Erase Marker (Trent Tucker, TRU)	UN Sustainable Development Goals Fellowship Project - Year 1 review (Ken Monroe, Sharon Brewer, Bala Nikku, & Dawne Bringeland, TRU)		
			[5 min break]				
			Blended Learning in Pandemic Times: Key Takeaways & Insights (Jaskiran Tiwana, TRU) (20 min) [recorded] [ends at 11:25]				
11:20-11:30am	Break						
11:30-12:40am (70 min)  3 short (20 short +5 break +20 short +5 break +20 short)	Do I Belong Here? Reimagining Academic Writing Spaces to Foster Inclusivity (Jenna Goddard, TRU)  [5 min break]  KIS and TRU Collaboration - Building resilience in newcomers through experiential learning (Clara Kong, Kamloops Immigrant Service; & Naowarat Cheeptham (Ann), TRU)  [5 min break]  Health Promotion through an Indigenous Lens- the "Art Project" (Arleigh Bell, Tess Russell & Alexia Gray, TRU)	A Place for Direct Instruction? The Case for Orienting Students in Microsoft Word (Melissa Svendsen & Rebecca Fredrickson, TRU)  [5 min break]  Solid Evidence - A Key Component for Academic Integrity Cases (Wayne Singular & Kai Bauman, TRU)  [5 min break]  Using apps and data analytics to promote inclusion in classrooms (Haytham El Miligi, TRU)	Insightful Reflection from Peer- to-Peer Teaching and Learning in Nursing Practice (Arleigh Bell, Jaren Allen, Thomas Bosman, Brittney Evans, Ally Handfield, Olivia McKay, Amna Qazi, & Erin Williams, TRU) [20] [5 min break] Incorporation of an Online Poster and Asynchronous Poster Discussion Forum in Two Disciplines (Joanne Rosvick & Sharon Brewer, TRU) [40 min] [5 min break]	In the lab with a pen and pad: The story of the Tourism Innovation Lab (David Carter, TRU; Lincoln Smith, Kamloops Innovation Center; & Lisa Strachan, Tourism Kamloops)  [5 min break]  Makerspaces as learning space: implications for your learners (Franklin Sayre & Diane P. Janes, TRU)  [5 min break]  Multi-modal Debates: Leveraging modes to support critical thinking (Lindsey McKay & Marie Bartlett, TRU)	'Bring Back the Quiz Bowl!': Using Gamification to Amplify Engagement, Build Community, and Tackle Science Anxiety in the Undergraduate Classroom (TRU Faculty Excellence Award Winner Invited Talk: Jenni M. Karl, TRU)  [5 min break]  Open Educational Resources Development for Bioinformatics (Yan Yan, Nisha Puthiyedth, Yingshuo Li, & Mina K. Mothersole, TRU)  [5 min break]  Virtual reality in the classroom - Experiences learned and future developments (Michael Mehta, TRU)		
12:40 – 1:10 (30 min)	LUNCH <ch link=""></ch>						

Theme +	Inclusivity & Diversity	Increasing Resilience	Insightful Reflection	Inspirational Creativity	Interconnected & Open	
Room Link	Afternoon link	Afternoon link	Afternoon link	Afternoon link	Afternoon link	
Afternoon	Saskia Stinson	Chris Montoya	Moderator Name	Trent Tucker	Erin May	
Room Host	Note: only the teams meeting creator can make breakout rooms; for breakout room assistance, please ask your room host.					
1:10-2:20pm (70 min)	Note: only the teams meeting cr Using a Hearing Voices Simulation to Counteract Stigma and Build Empathy (Maggie Shamro, TRU) [20] [5 min break] Designing an Open Learning Course with Accessibility in Mind (Carol Sparkes & Carolyn Teare, TRU) [40] [5 min break]	eator can make breakout rooms; for Getting started with SoTL Research: What are the Benefits for Faculty and Learners (Diane P. Janes, TRU) [20] [5 min break] Case Studies in Indigenous Business Marketing (Biggi Weischedel & Marie Bartlett, TRU) [40] [5 min break]	A Humble Journey in Academia (TRU Faculty Excellence Award Winner Invited Talk: Michelle Borgland, TRU) [20] [5 min break] Using MIT's Human Skills Matrix for Course Reflection (Hilda Freimuth, TRU) [20] [5 min break] Beyond course content: Fostering connection and reflection in the virtual classroom (Carolyn Hoessler & Carolyn Ives, TRU) [20]	Student Voice and Choice in Assessment: Increasing Learning, Motivation, and Engagement (Jessica Rourke, TRU) [20] [5 min break] Teaching About Inflation Using Massively Multiplayer Online Game (MMOG) Economy (Meng Sun, TRU) [20] [5 min break] Using Clinical Judgement Framework in Simulation based Learning in Nursing Education (Melba D'Souza &	Open Education - 4 Communities of Practice for faculty (Ken Monroe, Brenda Smith, Brenna Clarke Gray, Christine Miller, & Verena Roberts, TRU) [40]  [5 min break]  How to Become a Champion for TRU Students (Jamie Noakes, TRU) [20]  [5 min break]	
2:20-2:30pm (10 min)	Shari Caputo, TRU) [20]   Break/setup					
2:30-3:10pm (40 min)	ESL Students' Academic Integrity Challenges and Successful University Support Strategies (Jim Hu & Andrea Yu, TRU) [40]	Procurement as Praxis: Reconsidering Acquisition from an Ethic of Care Perspective (Brenna Clarke Gray, TRU) [40]	"How well do you know yourself?" - Preparing a Teaching Portfolio (President's Distinguished Teacher Award Winner Invited Talk: Dr Iain Stewart-Patterson, TRU) [20]  [5 min break]  What We Learned about Engagement from Shifting Faculty Development Online (Carolyn Ives & Ben Lovely, TRU) [20]	Students cocreating in WordPress (Jamie Drozda, Kathie McKinnon, & Marie Bartlett, TRU) [40]	Intentional Open Learning Design (Verena Roberts, TRU; Leo Havemann, UCL University College London; & Helen DeWaard, Lakehead University) [40]	
3:10-3:20pm (10 min)	Break/setup					
3:20-3:40pm (20 min)	Let's Talk about Building Cultural Competence: It's for Everyone (Glenn Borthistle, University of	The Intersection of Wellness and Resiliency (Cassy Magliocchi, Krista Lussier, & Maggie Shamro, TRU) [20]	Poster - Persistence and uncertainty -student perception & experience with online vs. F2Finstruction (Natasha Ramroop Singh, TRU)	Peer-review Activities in Computer Science Education: Challenges and Solutions Haytham El Miligi, TRU) [20]	Poster - A Real-World Term Project in Engineering Economics Facilitated through Riipen (Catherine Tatarniuk,	

	Alberta/Thompson Rivers University) [20]	[10 min on screen, also available asynchronously]  Poster - Finding opportunity during the pandemic: BIOL 3800 Fermentation course's class project alteration (Naowarat Cheeptham (Ann), TRU) [10 min on screen, also available asynchronously]	TRU) [10 min on screen, also available asynchronously] [10 minute discussion/break]		
3:40-3:45	Transition				
(5 min)					
3:45-4:00	Closing Remarks <ch teams=""></ch>				